# SDR IPXA2020032353472

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 61,922 hours, 16,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAL1 DOOR SLIDE WILL NOT ARM.   DEFERRED L1 DOOR IAW MEL 53-10-3-1-2-1. PLACARD INSTALLED. M702390 OPENED.VERIFIED PROPER SLIDE & GIRT BAR INSTALLATION.  ARMED & DISARMED SLIDE MULTIPLE TIMES.  SYS CKS GOOD AT THIS TIME.  ARM LIGHT & STATUS MSG OPERATE PROPERLY. REF AMM 25-61-15-400-801. THIS CLEARS M702390  & PLACARD REMOVED.
